# SDR SIMA20250506002

- Difficulty date: May 6, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 22,420 hours, 15,249 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP LOCATED AT FR 88, NEAR STRINGER 28R, IS CORRODED. (LEVEL 2 CORROSION). COMPLETE:RAR SHEAR CLIP LOCATED AT FR 88, NEAR STRINGER 28R IAW SRM 51-40-08.
